# SDR SIMA20121228007

- Difficulty date: December 28, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 35,252 hours, 29,421 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 12301754001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT SIDE NOSE AVIONICS FLOOR FORWARD END CRACKED AT RIVET.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED IAW AEA EO EM-53MR-2054.  THE AIRCRAFT WAS RETURNED TO SERVICE.
